# SDR SWAA2022020843368

- Difficulty date: January 13, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 20,500 hours, 8,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN STA 767 AND STA 793 FWD DOOR SHIELD IS CORRODED ON TOP AND BOTTOM SIDES AS MARKED / REMOVED CORROSION/ VERIFIED LIMITS AT AFT CARGO FWD DOOR SHIELD FROM STA 767 TO 793R (ORIGINAL T: .050') (LOSS: .008') (REMAINING: .042') OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED AFT CARGO R/H SHIELD FROM STA 767 TO 793R IAW BOEING DWG #145A0081 REV A. TOOL ID #36649 DUE: 07/05/2018 TAG# WN6441
